# SDR AALA20140721015

- Difficulty date: July 21, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 94,065 hours, 14,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0201922001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT 23H MISSING COVER.  REPLACED LIGHT ASSEMBLY FOR SEAT MOUNTED EMER LIGHT AT 23H.  OPERATIONS CHECKED NORMAL.
